# SDR CALA2024122003124

- Difficulty date: December 17, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N17245
- Make and model: Boeing 737824
- Aircraft serial: 28955
- Aircraft time: 77,574 hours, 28,666 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP ABOVE SEAT 31 DEF. (AISLE LIGHT).SUPPORT TASK NSA EMX N/R 00164. REMOVE AND REPLACED M1672 BATTERY PACK AND EMERGENCY LIGHTS OPS CHECK GOOD.
